# SDR FDEA201708112180

- Difficulty date: August 11, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 79,708 hours, 28,990 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: Q4559
- Condition: Missing
- Location: Landing Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: H

## Discrepancy

DURING A POST FLIGHT CHECK, THE LT FUSELAGE LANDING LIGHT MISSING FROM  THE ACFT. WITH AN ASSOCIATED CIRCUIT BREAKER TRIPPED.
